The Annals of Statistics

A Bayesian Bootstrap for a Finite Population

Albert Y. Lo

Full-text: Open access

Abstract

A Bayesian bootstrap for a finite population is introduced; its small-sample distributional properties are discussed and compared with those of the frequentist bootstrap for a finite population. It is also shown that the two are first-order asymptotically equivalent.

Article information

Source
Ann. Statist., Volume 16, Number 4 (1988), 1684-1695.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176351061

Digital Object Identifier
doi:10.1214/aos/1176351061

Mathematical Reviews number (MathSciNet)
MR964946

Zentralblatt MATH identifier
0691.62005

JSTOR
links.jstor.org

Subjects
Primary: 62A15

Keywords
Finite population Bayesian bootstrap bootstrap Polya's urn

Citation

Lo, Albert Y. A Bayesian Bootstrap for a Finite Population. Ann. Statist. 16 (1988), no. 4, 1684--1695. doi:10.1214/aos/1176351061. https://projecteuclid.org/euclid.aos/1176351061


Export citation